mi name is victoria im 17 and ive been put on 60mg 2x daily from a previous 40 mg of geodon at first it seemed to be working fine on 40 but when raised to its current dosage ill be feeling fine before i take it but once i do i start feeling light headed sick to mi stomach really rapid heartbeat and really bad sweats ive had this happen to me once b4 on this medication and was sent to the er but they said i shouldnt be worried nd that it was not a serious reaction but im also currently takeing 100mg of trazodone in the evening 10mg of lexapro in the am 200mg of lamotrigine in the am and pm( total of 400mg a day) and 60mg of focalin xr in the am. i want to get off this crap but im told by mi dad that i need it ( i have severe bipolar depression and adhd) what do i do?
First of all I don't have all the answers. I was first dignosed as having bi polar with major mood swings and major depression and panic disorder. They have finally got it right now I'm shizoafective. Trazodone is like icying on the cake. I don't beleive you really need it but I am not a doctor yet so I can not tell you what to do. You say you want to get off all these medicine but you told your dad you need them. Do you exersice? Exercise helps so much with people like us. I take geodon 60mg 2x daily whenever i feel like it and it makes me go crazy its like i just did a shoot of dope. Which i've never done before. Try and eat something before you take your geodon. Also, if you don't eat properly and have a good diet you might as well not even take the medicine because it doesn't get to the brain if you don't eat. Remember excersie and diet and staying active is the best thing for you. Have you ever been on lithium? Its a very strong mood stabilzer?
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 1 answer
Posted 21 May 2010 • 1 answer
Posted 18 Oct 2010 • 2 answers
Posted 15 Jul 2014 • 1 answer
Posted 8 Jan 2016 • 1 answer